MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 5/17MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 5/17MM; KNEE FIXED TIBIAL INSERT
Model Number 02.09.0517H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month post primary surgery the surgeon performed a washout and revised the liner for infection.The pathogen is unknown.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 23 may 2023.Lot 2116822: (b)(4) items manufactured and released on 08-feb-2022.Expiration date: 2027-01-19.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been sold without any similar reported event in the period of review.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 5/17MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17117953
Report Number3005180920-2023-00428
Device Sequence Number17900568
Product Code KRO
UDI-Device Identifier07630030825286
UDI-Public07630030825286
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.09.0517H
Device Catalogue Number02.09.0517H
Device Lot Number2116822
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight104 KG